# SDR DALA2024060305749

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55107
- Aircraft time: 9,124 hours, 4,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 30 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND- EXTERNAL DENT LEFT FWD FUSELAGE. 4 INCH X 3 INCH ABOVE STRG 29L AND AFT OF FR30A. TWO PANELS FWD CARGO OPENED FOR MTC(975849) REMOVED PAINT FROM EXTERNAL DENT FOR INSPECTION PER ENGINEERING REQUEST(249846) C/W HFEC OF DAMAGED AREA PER A220 ANDTP BD500-A-J51-01-08-01AAA- 353A-A. NO CRACKS NOTED(QC2028,017441) C/W SEC I TIME-LIMITED REPAIR PER ER/A 618348-14 REV ORIG STEPS 1-2(535412) C/W ERA 618348-14 REV ORIG SEC I STEP 3. NO CRACKS NOTED(QC 2028, 017441 ) C/W SEC I STEP 4, COPY OF ER/A 618348-14 PLACED IN FRONT OF LOGBOOK(535412). ALL REPAIRS COMPLETED PER ER/A 618361-14 REV A( 491375) RII COMPLETED(QC5367,327476) ASSOCIATED ER/A 14-618361 ADDED FOR AC 8309. (LP# 5970980)
